# SDR ABXA9701915

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5753159
- Condition: Cracked
- Location: Bs 1195
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 35R CRACKED AT FS 1195 AT INBOARD FLANGE.  REPLACED DAMAGED SECTION OF LONGERON IAW ABX REA D853-21175.
